# SDR 08FDEA03451

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 652678722
- Condition: Cracked
- Location: Nr 6 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRANSMISSION FAIRING IS CRACKED AT CENTER ATTACH HOLE REMOVED FAIRING REF 51-30-2, PG 1-7 STOP DRILLED CRACKS REF 727 SRM 51-10-1 PG 13.  NDT VERIFIED CRACK CONTAINMENT.  NDT MANUAL PART 6, 51-00-00 FIG 23.  ORIGINAL AND REPAIR MATERIAL IDENTIFIED REF SRM 57-20-2, PG 15 FIG 5 AND SRM 57-20-4, PG 7.  WITH SRM 51-20-1, PG 13, ALSO A-TAG NR A84324.  FABRICATED NEW REPAIR DOUBLER REF SRM 51-20-1 FIG 7.  TREATED AND PRIMED REPAIR DOUBLER.  REF SRM 51-10-2 PG 1 -27.  INSTALLED DOUBLER REF SRM 51-30-2 PG 1-7, TOP COATED DOUBLER REF MM 51-20-151-7.  REINSTALLED FAIRING REF SRM 51-30-0.  THIS IS CLASSIFIED AS A MINOR REPAIR.
